# SDR UALA2012030701491

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,083 hours, 9,039 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 627
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU GENERATOR DROP OFF PRIOR TO PUSH BACK.  MAINTENANCE MESSAGE 24-31613 APU GENERATOR EXCITER FIELD CURRENT IS OUT OF RANGE.  NO GEN OFF LIGHT ILLUMINATED.  REMOVED AND REPLACED APU GENERATOR PER REF AMM, OPS CHECK NORMAL.
